# SDR SWAA2024120273012

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 77,080 hours, 45,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2ND FROM FRONT RH AISLE EMERGENCY LIGHT OUT<[01] RE-LAMPED 2ND FROM FRONT RH AISLE EMERGENCY LIGHT IAW SWPM 20-84-10. OPS CHECK GOOD.
